# SDR UPS404925

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE NOSE LANDING GEAR WHEELWELL CRAWL-WAY AT STATION 260, WL 160 IN OUTBOARD CORNER OF CUT-OUT, LEFT HAND AND RIGHT HAND SIDE.  MAINTENANCE REPAIRED IAW SRM 53-10-04.
